IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/549

Title: A Note on Totally Bounded Quasi-Uniformities
Authors: Fletcher, P.
Hunsaker, W.
Keywords: D-Complete
Quite
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 1, (1998), 95p-98p
Abstract: We present the original proof, based on the Doitchinov completion, that a totally bounded quiet quasi-uniformity is a uniformity. The proof was obtained about ten years ago, but never published. In the mean-time several stronger results have been obtained by more direct arguments [8, 9, 10]. In particular it follows from Künzi’s [8] proofs that each totally bounded locally quiet quasi-uniform space is uniform, and recently Déak [10] observed that even each totally bounded Cauchy quasi-uniformity is a uniformity.
URI: http://hdl.handle.net/10525/549
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol24-num1-1998-p095-p098.pdf408.42 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback